# SDR 2003F00512

- Difficulty date: July 2, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N411NS
- Make and model: Bell OH-58A
- Aircraft serial: 7221411
- Engine: Allsn T63A720
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060221131
- Part serial: BCLP1078
- Condition: Cracked
- Location: Vertical Fin
- Part time: 5,987 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK RADIATING FROM TOP AFT MOUNTING HOLE TO TRAILING EDGE.  APPROX 1 INCH IN LENGTH.  MILITARY BULLENTIN NR OH-58-03-ASAM-06 ADDRESSES A PROBLEM THE ARMY HAS INCURRED WITH THE OH-58 AIRCRAFT.  MANY OF THESE AIRCRAFT ARE IN THE CIVIL AND PUBLIC USE ARENA OF AVIATION.  THE ARMY NOW  HAS A RECURRING EDDY CURRENT INSP.  DUE ON THE VERTICAL FIN ASSEMBLY.
